bleeding while on h-drol
- 07-31-2008, 03:12 PM
bleeding while on h-drol
Am in beggining of 4th week of H-drol/Orastan-A cycle. Planning on going 5, maybe 6 weeks. I've begin to notice increased vascularity in arms and some improvement in strength. Question is -I seem to remember seeing on one of the boards about if you "cut yourself shaving it'll bleed all day". Does anyone know this to be true? Was considering a tattoo but if its true about the bleeding , maybe I shouldn't do it. Thanks for the input
- 07-31-2008, 03:16 PM
IMO this should be the least of your concerns. I have heard of some PHs slowing your bloods ability to clot but its not going to be significant. In fact its very likely but I doubt you'd even notice it.
- 07-31-2008, 03:25 PM
Thanks, that makes me feel a bit better
07-31-2008, 11:46 PM
just finished h-drol/tren stack and did not notice any such symtoms, and im sure i got a few scrapes while on it.
08-01-2008, 12:04 AM
That one I can attest to. I'm currently on a cycle, and have had three (3) four (4) hour sessions in the last 9 days. This tattoo should be done by now but my artist has a hard time with the bleeding. I'm having from my elbow to my shoulder, back and neck done, so if yours is considerably smaller, it's not really that big of a deal. The only other draw back is with the excessive bleeding, if your tattoo has intricate details, you may have to get it touched up after it heals, and after your "off cycle".
Just don't drink alcohol (obvious if your on a prohormone) and don't workout or do cardio within several hours of your tattoo work. You don't want the "pump", or your heart to be pumping at an excellerated rate when he's working, otherwise it just bleeds faster (learned that too-cardio 45 minutes prior).
08-01-2008, 06:50 AM
was considering one for my deltoid area, not too big. your information was helpful
08-03-2008, 01:38 PM
08-03-2008, 01:43 PM
A plus about getting tattooed on cycle is that the healing process will be sped up (even if you bleed more while getting tattooed).
08-03-2008, 02:26 PM
there is something specific about oral turinabol that effects your bloods ability to clot. there are some studies on it, and i remember seeing posts by a soldier saying that they avoided OT for that reason.
i don't think the stuff turns you into a hemophiliac or anything though.
here is a cut and paste on the clotting thing from steroid.com
OT is notorious for increasing the time it will take for your blood to clot because it has spontaneous fibrinolytic properties. "Fibrinolytic effects" means that the destruction of fibrin (an insoluble fibrous protein produced in the liver from the soluble protein) is happening in your body. Fibrinogen is important during the blood clotting process, as it is a soluble protein in the blood that is converted to insoluble fibrin by the action of the enzyme thrombin in response to tissue damage. (6)(7) Thus, you will bleed for longer than usual when on this stuff, combine that with the fact that steroids raise your hematocrit and you´ll be spending your entire morning trying to stop the bleeding if you cut yourself shaving. Well, that´s probably an exaggeration, but not by much.
08-04-2008, 11:03 AM
Thats the exact quote I had read. Thanks for posting it.
08-04-2008, 04:57 PM
that scares me a little, as i just started a cycle... but i doubt i will run into a pile of razor blades and cut myself up... and if i do, duct tape is amazing.
08-04-2008, 05:04 PM
Lol, don't be scurred. I took a horrible spill on my bicycle a couple weeks ago while on H-drol. I was leaving work and did a little bunny hop off of a curb and as I came down I didn't realize that my front wheel had actually come off in the air. As I landed on the front forks of my bike I face planted into the assfault. My eye was swollen shut for days and my face was pooring blood. The next morning the bleeding had almost all but ceased, but my face was an absolute mess. Pretty much the entire left side of my face was a huge scab. I healed extremely quickly and now, 2 weeks later, you can't even tell that I completely fuked my face up. My only problem now is that I think I dislocated my jaw in the accident and eating is extremely difficult. But Neosporin + increased androgens helped me to heal very fast. I wouldn't be too worried about the bleeding.
Last edited by Botch; 08-04-2008 at 06:06 PM.
08-04-2008, 05:39 PM
hmm, so if you can heal the entire side of your face, how well do you think i'd heal from a gunshot? i've always wanted to fight crime... hmmm.............
Similar Forum Threads
- By DaSlixter in forum Nutrition / HealthReplies: 7Last Post: 06-28-2010, 06:31 PM
- By johnyq in forum SupplementsReplies: 5Last Post: 01-16-2009, 11:02 AM
- By ReaperX in forum SupplementsReplies: 22Last Post: 04-19-2008, 03:10 PM
- By richirich_99 in forum AnabolicsReplies: 9Last Post: 11-19-2007, 09:15 AM